Numerical solution for consistent initial conditions of constrained mechanical systems
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/25/3/6589Abstract
The article deals with the problem of consistent initial values of the system of equations of motion which has the form of the system of differential-algebraic equations. Direct treating the equations of mechanical systems with particular properties enables to study the system of DAE in a more flexible approach. Algorithms and examples are shown in order to illustrate the considered technique.
Downloads
Downloads
Published
30-09-2003
How to Cite
Phong, D. V. (2003). Numerical solution for consistent initial conditions of constrained mechanical systems. Vietnam Journal of Mechanics, 25(3), 170–185. https://doi.org/10.15625/0866-7136/25/3/6589
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.